# SDR AALA20150311012

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 85,042 hours, 13,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT MOUNTED EMER LIGHT DOES NOT TEST AT SEAT 2AB.  REPLACED LIGHT ASSEMBLY IAW AMM 33-51-10.  SYS CHECKED NORMAL.
